Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 65, NWS Austin/San Antonio, TX

May 29, 2015Val Verde County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at May 29, 2015, 2:54 AM CDT for Val Verde County, Texas. It took effect at May 29, 2015, 10:17 AM CDT. It was in force for 19 hr.

The area

The outline as issued.

The facts

Issued
May 29, 2015, 2:54 AM CDT (07:54 UTC)
In effect from
May 29, 2015, 10:17 AM CDT
Expired
May 30, 2015, 5:12 AM CDT
In force
19 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 119 km from the middle of the area, began a volume at 07:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Devils River at Cauthorn Ranch near Juno (JNXT2).

Action stage
7 ft
Minor stage
8 ft
Moderate stage
10 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

491 
WGUS44 KEWX 290754
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
254 AM CDT FRI MAY 29 2015

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Devils River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC465-300154-
/O.NEW.KEWX.FL.W.0065.150529T1517Z-150530T1012Z/
/JNXT2.1.ER.150529T1517Z.150529T1800Z.150529T2212Z.UU/
254 AM CDT FRI MAY 29 2015

The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Devils River At Cauthorn Ranch Near Juno.
* From Friday morning to Friday afternoon...or until the warning is cancelled.
* At  2:00 AM Friday the stage was 4.4 feet (1.3 meters).
* Flood stage is 8.0 feet (2.4 meters).
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Friday morning and continue to rise to
  near 9.4 feet 2.9 meters by Friday afternoon. The river will fall below flood 
  stage Friday afternoon.
* Impact...At 10.0 feet...(3.0 meters), Low water crossings and bridges along 
  the Devils River and tributaries flood.
* Flood History...This crest compares to a previous crest of 10.4 feet on Nov 17 
  2004.

&&


Below are the latest river stages and forecasts (feet):
                    BF  FLD  Observed           Forecast 7AM (FT)
Location           STG  STG    STG   Day Time   Sat   Sun   Mon   Tue   Wed
 Cauthorn Ranch N    3    8    4.4   Fri  2 AM   7.4   5.6   5.4   5.2   5.0


Below are the latest river stages and forecasts (meters):
                    BF  FLD  Observed           Forecast 7AM (M)
Location           STG  STG    STG   Day Time   Sat   Sun   Mon   Tue   Wed
 Cauthorn Ranch N    1    2    1.3   Fri  2 AM   2.3   1.7   1.6   1.6   1.5


&&

LAT...LON 3010 10115 3010 10107 3003 10114 2996 10110
      2996 10118 3003 10122       

$$

TXC465-300154-
/O.NEW.KEWX.FL.W.0066.150529T1256Z-150530T1547Z/
/BKCT2.2.ER.150529T1256Z.150529T1800Z.150530T0347Z.NO/
254 AM CDT FRI MAY 29 2015

The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Devils River At Bakers Crossing 19N Of Comstock.
* From Friday morning to Saturday morning...or until the warning is cancelled.
* At  2:15 AM Friday the stage was 2.2 feet (0.7 meters).
* Flood stage is 6.0 feet (1.8 meters).
* Moderate flooding is forecast.
* Forecast...Rise above flood stage Friday morning and continue to rise to near
  10.3 feet 3.1 meters by Friday afternoon. The river will fall below flood stage 
  by Friday evening.
* Impact...At 10.0 feet...(3.0 meters), Moderate lowland flooding is several 
  feet over the Bakers Crossing bridge at Highway 163. Flow is well into the 
  flood plain and very dangerous to campers and river recreationists above Juno 
  to Amistad Reservoir.
* Flood History...This crest compares to a previous crest of 9.9 feet on Jun 29 
  2007.

&&


Below are the latest river stages and forecasts (feet):
                    BF  FLD  Observed           Forecast 7AM (FT)
Location           STG  STG    STG   Day Time   Sat   Sun   Mon   Tue   Wed
 Bakers Crossing     4    6    2.2   Fri 02 AM   7.2   3.8   3.3   3.0   2.8


Below are the latest river stages and forecasts (meters):
                    BF  FLD  Observed           Forecast 7AM (M)
Location           STG  STG    STG   Day Time   Sat   Sun   Mon   Tue   Wed
 Bakers Crossing     1    2    0.7   Fri 02 AM   2.2   1.2   1.0   0.9   0.9


&&

LAT...LON 2996 10118 2996 10110 2989 10097 2971 10095
      2968 10103 2986 10105       

$$
1 follow-up statement
828 
WGUS84 KEWX 291534
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1033 AM CDT FRI MAY 29 2015

...The flood warning is cancelled for the following rivers in Texas...

  Devils River At Cauthorn Ranch Near Juno Affecting Val Verde County
  
  Devils River At Bakers Crossing 19N Of Comstock Affecting Val Verde County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC465-291603-
/O.CAN.KEWX.FL.W.0065.000000T0000Z-150530T1012Z/
/JNXT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1033 AM CDT FRI MAY 29 2015

The flood warning is cancelled for
  the Devils River At Cauthorn Ranch Near Juno.
* At 10:00 AM Friday the stage was 4.4 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will crest below flood stage at 4.7 feet (1.5 meters) this afternoon.
* Impact...At 10.0 feet...(3.0 meters), Low water crossings and bridges along 
  the Devils River and tributaries flood..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 Cauthorn Ranch N    3    8    4.4   Fri 10 AM   4.4   4.4   4.4   4.4   4.4


&&

LAT...LON 3010 10115 3010 10107 3003 10114 2996 10110
      2996 10118 3003 10122       

$$

TXC465-291603-
/O.CAN.KEWX.FL.W.0066.000000T0000Z-150530T1547Z/
/BKCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1033 AM CDT FRI MAY 29 2015

The flood warning is cancelled for
  the Devils River At Bakers Crossing 19N Of Comstock.
* At 10:15 AM Friday the stage was 2.2 feet.
* Flood stage is 6.0 feet.
* Forecast...The river will crest below flood stage at 2.3 feet (0.7 meters) this afternoon.
* Impact...At 10.0 feet...(3.0 meters), Moderate lowland flooding is several 
  feet over the Bakers Crossing bridge at Highway 163. Flow is well into the 
  flood plain and very dangerous to campers and river recreationists above Juno 
  to Amistad Reservoir..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 Bakers Crossing     4    6    2.2   Fri 10 AM   2.2   2.1   2.1   2.1   2.1


&&

LAT...LON 2996 10118 2996 10110 2989 10097 2971 10095
      2968 10103 2986 10105       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 29, 12:38 AM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, May 29, 12:38 AM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1238 AM CDT FRI MAY 29 2015

.AVIATION...
SQUALL LINE ALONG A KDRT TO KSAT TO KAUS TO KTPL LINE AT INITIAL
29/06Z TIME OF TAFS. WILL CARRY WINDS OF 25G45KTS AND 1SM +TSRA AT
THE TAF SITES. THEN TRANSITION TO 5SM -TSRA FOR THE REMAINDER OF
THE OVERNIGHT AS AREA OF -RA WITH OCNL TS FOLLOWS THE SQUALL LINE.
CIGS/VSBYS WILL BE A MIX OF IFR TO VFR. IFR/MVFR CIGS WILL BECOME
MORE WIDESPREAD EARLY FRIDAY MORNING. ISOLD/SCT SHRA/TSRA ARE
POSSIBLE FRIDAY AFTERNOON INTO EVENING. HOWEVER...WILL LEAVE
MENTION OUT OF TAFS DUE TO LOW PROBS. CIGS LIFT TO VFR WITH CLOUDS
BECOMING SCT-BKN IN THE AFTERNOON. IFR/MVFR CIGS REDEVELOP FRIDAY
EVENING INTO NIGHT. N-NW WINDS DECREASE TO 10 KTS OR LESS AFTER
THE INITIAL SQUALL LINE AND THEN TURN TO SE-S BY MORNING AND
INCREASE TO 10 TO 15 KTS BY MIDDAY FRIDAY.

&&

.PREV DISCUSSION... /ISSUED 808 PM CDT THU MAY 28 2015/

UPDATE...
SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THE NORTHERN HILL
COUNTRY AND EDWARDS PLATEAU. A STRONG TO SEVERE LINE OF SHOWERS
AND STORMS IS JUST NORTHWEST OF OUR CWA BUT WILL CONTINUE TO BE
FED BY A RICH AND UNSTABLE AIRMASS AND THE LINE SHOULD HAVE NO
PROBLEM SURVIVING FOR THE NEXT FEW HOURS. SHOULD SEE SOME GRADUAL
WEAKENING LATER THIS EVENING AS THE ATMOSPHERE STABILIZES A
BIT...BUT SHOWERS AND STORMS SHOULD CONTINUE TO MOVE SOUTHEAST.
RAINFALL AMOUNTS STILL SHOULD BE IN THE 1-2 INCH RAIN ON AVERAGE
WITH ISOLATED HIGHER AMOUNTS. IT WONT TAKE MUCH TO AGGRAVATE
ALREADY SATURATED SOILS. GIVEN THE EXPECTED FORECAST FOR
TONIGHT...INCREASED POPS AREAWIDE BY 10 TO 20 PERCENT.

PREV DISCUSSION... /ISSUED 703 PM CDT THU MAY 28 2015/

AVIATION... /00Z TAF UPDATE/

HI-RES MODELS SUGGEST THAT THE CONVECTIVE LINE WILL LIKELY IMPACT
DRT AFTER 02Z WITH ISOLATED CELLS OVER MEXICO POSSIBLY FORMING AND
JOINING INTO THE LINE FROM MEXICO BY 03Z. IMPACTS OF THE LINE
SHOULD BE AFTER 06Z ALONG I-35 WITH IMPROVEMENTS TO FOLLOW THE
CONVECTION AT ROUGHLY 3 HOURS AFTER THE ONSET. SOME BOWING
SEGMENTS OF THE LINE COULD RESULT IN SPOTTY WIND GUSTS TO NEAR 40
KNOTS...WITH THE CHANCE OF STRONG GUSTS DECREASING GRADUALLY
AFTER MIDNIGHT. DOWNDRAFT AIR SHOULD RESULT IN SOME IMPROVEMENTS
TO SKIES...BUT WITH THE COMPLEX EXPECTED TO WEAKEN OVERNIGHT...
WILL SHOW MORE PESSIMISTIC SKIES AROUND DAYBREAK.

PREV DISCUSSION... /ISSUED 307 PM CDT THU MAY 28 2015/

SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...

LOCALLY HEAVY RAINFALL POSSIBLE ACROSS MUCH OF AREA TONIGHT AND
POTENTIALLY SATURDAY AND SATURDAY NIGHT...
SEVERE STORMS POSSIBLE ACROSS HILL COUNTRY AND RIO GRANDE
TONIGHT...

SCATTERED THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON ACROSS THE
EASTERN HALF OF THE CWA IN AN UNSTABLE AIRMASS AND RICH MOISTURE
PLUME. A FEW STRONG STORMS HAVE DEVELOPED...INCLUDING TROPICAL
FUNNELS REPORTED IN THE AUSTIN/ROUND ROCK AREA. OVERALL THIS
ACTIVITY SHOULD DIMINISH TOWARDS SUNSET.

HOWEVER...MAIN CONCERN WILL BE DEVELOPING CONVECTIVE COMPLEX
COMING OUT OF WEST TEXAS AND STORMS COMING OUT OF MEXICO. STORMS
HAVE ALREADY DEVELOPED ACROSS WEST TEXAS AND ARE BEGINNING TO FORM
IN THE HIGHER TERRAIN OF MEXICO...ALL IN ADVANCE OF APPROACHING
SHORTWAVE COMING OUT OF NM. STORMS DEVELOPING IN THE BURROUGHS OF
MEXICO COULD CROSS INTO VAL VERDE COUNTY EARLY THIS EVENING.
MUCAPE EXCEEDING 4000 J/KG AND EFFECTIVE BULK SHEAR OF 35 KTS WILL
SUPPORT STORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
STRAIGHT LINE WINDS ACROSS VAL VERDE COUNTY. AN ISOLATED TORNADO
CAN NOT BE RULED.

SEVERAL HI RESOLUTION MODELS DEVELOP THE WEST TEXAS CONVECTION
INTO AN MCS THIS EVENING WITH PROPAGATION SOUTHEAST INTO A
STRENGTHENING 35 KT LOW LEVEL THETA-E ADVECTION AXIS UP THE RIO
GRANDE PLAINS. THE POTENTIAL MCS SHOULD MAKE IT INTO THE RIO
GRANDE AND NORTHERN HILL COUNTRY 02Z-06Z. SEVERE POTENTIAL IS
POSSIBLE IN THIS AREA...FOR MAINLY STRAIGHT-LINE WINDS.

FARTHER EASTWARD INTO THE I-35 CORRIDOR...THE CONVECTIVE COMPLEX
WILL BE ENCOUNTER INCREASING CIN AND WEAKER LOW LEVEL JET. MUCH
WILL DEPEND ON HOW STRONG OF A COLD POOL DEVELOPS BEHIND THE
COMPLEX. THE HRRR AND NAM12 DO BRING THE COMPLEX THROUGH THE I-35
CORRIDOR...WHILE TEXAS TECH 4KM WRF AND GLOBAL MODELS WEAKEN THE
SYSTEM. THERE IS ENOUGH UNCERTAINTY...AND OUT OF AN ABUDANCE OF
CAUTION GIVEN THE SATURATED CONDITIONS ACROSS THE AREA...TO EXPAND
THE FLASH FLOOD WATCH EAST THROUGH THE I-35 CORRIDOR.

FRIDAYS FORECAST WILL DEPEND HIGHLY ON WHAT HAPPENS TONIGHT. A
ORGANIZED COMPLEX THAT MAKES IT THROUGH THE CWA MAY STABILIZE
CONDITIONS FOR MUCH OF THE DAY. A WEAKENING COMPLEX...LEAVING
POTENTIAL OUTFLOW BOUNDARY IN AN UNSTABLE ENVIRONMENT...MAY
RESULT IN HIGHER POPS ACROSS THE CENTRAL AND EASTERN CWA FRIDAY.

LONG TERM (SATURDAY THROUGH THURSDAY)...MODELS ARE COMING INTO
BETTER AGREEMENT WITH MID AND UPPER LEVEL TROUGH AXIS SLIDING
ACROSS THE SOUTHERN PLAINS SATURDAY AND SHARPENING ACROSS
EAST TX/AR/LA SUNDAY INTO MONDAY. THIS WILL SEND A COLD FRONT
INTO THE AREA LATE SATURDAY...AND GOOD CHANCES FOR RAINFALL ACROSS
THE CENTRAL AND EASTERN CWA SATURDAY AND SATURDAY NIGHT. HIGHER
PWATS WILL REMAIN POOLED AHEAD OF THE FRONT AND SLOW MOVEMENT OF
THE FRONT COULD POTENTIALLY LEAD TO SOME LOCAL POCKETS OF HEAVIER
RAINFALL. GFS AND ECMWF GENERALLY IN AGREEMENT BETTER CHANCES OF
RAINFALL SHIFT SOUTH AND EAST WITH THE FRONT SUNDAY...BUT WILL
HAVE TO WATCH THIS CLOSELY IF THE FRONT ENDS UP STALLING WITH A
WEAKER UPPER TROUGH AXIS TO THE EAST.

LOOKS LIKE DRIER CONDITIONS DO DEVELOP MONDAY THROUGH
WEDNESDAY...ALTHOUGH NOT TOTALLY REMOVING POPS ACROSS THE
SOUTHEAST ZONES/COASTAL PRAIRIES WHERE BETTER MOISTURE IS POOLED
AND CLOSER TO THE LOWER HEIGHTS WITH TROUGH AXIS JUST TO THE
EAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              70  85  67  83  66 /  30  60  50  40  20
AUSTIN BERGSTROM INTL AIRPORT  68  84  65  82  64 /  30  60  50  40  10
NEW BRAUNFELS MUNI AIRPORT     70  85  67  83  66 /  30  60  50  40  10
BURNET MUNI AIRPORT            68  82  65  80  64 /  30  60  50  30  10
DEL RIO INTL AIRPORT           73  86  68  86  69 /  20  50  60  40  10
GEORGETOWN MUNI AIRPORT        69  83  65  81  64 /  30  60  50  30  10
HONDO MUNI AIRPORT             71  85  67  84  67 /  30  50  50  40  10
SAN MARCOS MUNI AIRPORT        70  84  67  82  66 /  30  60  50  40  10
LA GRANGE - FAYETTE REGIONAL   71  85  68  83  67 /  30  60  60  50  20
SAN ANTONIO INTL AIRPORT       71  85  68  83  68 /  30  60  50  40  10
STINSON MUNI AIRPORT           71  85  68  84  68 /  30  50  50  40  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR THE FOLLOWING
COUNTIES: BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE...GUADALUPE...
HAYS...KENDALL...KERR...KINNEY...LEE...LLANO...MAVERICK...MEDINA...
REAL...TRAVIS...UVALDE...VAL VERDE...WILLIAMSON...ZAVALA.

&&

MESOSCALE/AVIATION...04
SYNOPTIC/GRIDS...ALLEN
PUBLIC SERVICE/DATA COLLECTION...LH
Hazardous weather outlook, May 28, 11:38 PM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1138 PM CDT THU MAY 28 2015

TXZ171>173-183>194-202>209-217>225-228-291815-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1138 PM CDT THU MAY 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

...SEVERE THUNDERSTORM WATCHES ARE IN EFFECT THROUGH 4 AM CDT...

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 7 AM CDT FRIDAY
MORNING...

A LINE OF THUNDERSTORMS WILL MOVE ACROSS ALL OF SOUTH CENTRAL
TEXAS DURING THE OVERNIGHT HOURS. RAINFALL TOTALS OF 1 TO 3 INCHES
ARE EXPECTED AND WILL CAUSE FLASH FLOODING AND AGGRAVATE ONGOING
RIVER FLOODING. ALSO...STRONG TO SEVERE STORMS ARE EXPECTED WITH
WIND GUSTS UP TO 60 MPH POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS REMAIN IN THE
FORECAST THROUGH THE WEEKEND AND EARLY NEXT WEEK. LOCALLY HEAVY
RAINFALL WILL REMAIN A CONCERN THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

In the hours before

Local storm report, May 29, 1:21 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
121 AM CDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     FLASH FLOOD      BURNET                  30.76N  98.23W
05/29/2015                   BURNET             TX   LAW ENFORCEMENT

            HAMILTON CREEK CAUSED WATER TO GO OVER THE ROAD

&&

EVENT NUMBER EWX1500589

LJH
Local storm report, May 29, 1:23 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
123 AM CDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     FLASH FLOOD      MARBLE FALLS            30.58N  98.27W
05/29/2015                   BURNET             TX   LAW ENFORCEMENT

            NUMEROUS LOW WATER CROSSINGS CLOSED IN MARBLE FALLS

&&

EVENT NUMBER EWX1500590

LJH
Local storm report, May 29, 1:41 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
141 AM CDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1113 PM     TSTM WND DMG     FREDERICKSBURG          30.27N  98.87W
05/28/2015                   GILLESPIE          TX   LAW ENFORCEMENT

            DOWNED TREES ON TIVYDALE ROAD AND WIDESPREAD POWER
            OUTAGES ACROSS TOWN

&&

EVENT NUMBER EWX1500591

LJH
Local storm report, May 29, 1:43 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
143 AM CDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND DMG     1 ENE ANDERSON MILL     30.46N  97.80W
05/29/2015                   WILLIAMSON         TX   LAW ENFORCEMENT

            LARGE TREE DOWN

&&

EVENT NUMBER EWX1500592

LJH
Special weather statement, May 29, 2:00 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
200 AM CDT FRI MAY 29 2015

TXZ217-228-290745-
DIMMIT TX-MAVERICK TX-
200 AM CDT FRI MAY 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MAVERICK AND DIMMIT
COUNTIES UNTIL 245 AM CDT...

AT 200 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GILSON GROVES...OR 20 MILES SOUTHEAST OF CARRIZO SPRINGS...MOVING
SOUTH AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CARRIZO SPRINGS...BIG WELLS...ASHERTON...LAS VEGAS...CATARINA...
BRUNDAGE...LIGHT...CARRIZO HILL AND GILSON GROVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2820 10014 2849 10027 2864 9959 2864 9939
      2821 9940
TIME...MOT...LOC 0700Z 351DEG 33KT 2827 9969

ALLEN
Local storm report, May 29, 2:46 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
246 AM CDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 AM     FLASH FLOOD      1 SW SPRING BRANCH      29.85N  98.42W
05/29/2015                   COMAL              TX   COUNTY OFFICIAL

            1.2 FEET OF WATER REPORTED OVER ROLLING CREEK ROAD AT
            FAWN LANE. SEVERAL OTHER ROADS IN COMAL COUNTY CLOSED
            DUE TO FLOODING

&&

EVENT NUMBER EWX1500593

MCO

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 8:35 PM CDTSpecial Weather StatementEWXVal Verde40 min
May 28, 9:00 PM CDTSevere Thunderstorm WarningEWXVal Verde75 min
May 28, 9:28 PM CDTSpecial Weather StatementEWXEdwards47 min
May 28, 9:37 PM CDTSevere Thunderstorm WarningEWXEdwards, Kerr, Real, Val Verde68 min
May 28, 9:57 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Real, Uvalde, Val Verde93 min
May 28, 10:23 PM CDTAreal Flood AdvisoryEWXEdwards, Val Verde4 hr
May 28, 10:24 PM CDTSevere Thunderstorm WarningEWXGillespie, Kerr, Llano81 min
May 28, 10:49 PM CDTSpecial Weather StatementEWXBandera41 min
May 28, 10:55 PM CDTSevere Thunderstorm WarningEWXBandera65 min
May 28, 11:05 PM CDTFlash Flood WarningEWXEdwards, Gillespie, Kerr, Llano, Real4 hr
May 28, 11:16 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Kendall89 min
May 28, 11:23 PM CDTSpecial Weather StatementEWXMaverick, Uvalde, Zavala52 min
May 28, 11:31 PM CDTFlash Flood WarningEWXBandera, Kendall, Kerr, Medina, Real, Uvalde4 hr
May 28, 11:36 PM CDTAreal Flood AdvisoryEWXEdwards, Kinney, Real, Uvalde, Val Verde4 hr
May 28, 11:48 PM CDTFlash Flood WarningEWXBlanco, Burnet, Comal, Gillespie, Hays, Kendall and 3 more4 hr
May 28, 11:58 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Medina92 min
May 29, 12:03 AM CDTSevere Thunderstorm WarningEWXHays, Travis, Williamson87 min
May 29, 12:13 AM CDTFlash Flood WarningEWXBandera, Bexar, Medina, Uvalde4 hr
May 29, 12:39 AM CDTSevere Thunderstorm WarningEWXCaldwell, Guadalupe81 min
May 29, 12:51 AM CDTSevere Thunderstorm WarningEWXAtascosa, Frio, Wilson84 min
May 29, 12:53 AM CDTFlash Flood WarningEWXBastrop, Caldwell, Comal, Guadalupe, Hays, Travis and 1 more4 hr
May 29, 1:04 AM CDTSevere Thunderstorm WarningEWXBastrop, Lee41 min
May 29, 1:19 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Frio, Medina, Wilson, Zavala4 hr
May 29, 1:26 AM CDTRiver Flood WarningEWXKerr22 hr
May 29, 1:37 AM CDTRiver Flood WarningEWXBandera17 hr
May 29, 1:48 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette, Gonzales, Guadalupe, Lee and 1 more4 hr
May 29, 2:00 AM CDTSpecial Weather StatementEWXDimmit45 min
May 29, 2:54 AM CDTRiver Flood WarningEWXVal Verde32 hr
May 29, 3:06 AM CDTRiver Flood WarningEWXCaldwell, Gonzales3 days
May 29, 4:40 AM CDTRiver Flood WarningEWXLlano21 hr
May 29, 8:01 AM CDTRiver Flood WarningEWXBlanco19 hr
May 29, 3:12 PM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more34 hr

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.